# SDR USAA2010011490100

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 37,904 hours, 15,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2396
- Condition: Faulty
- Location: Emergency Lights
- Part time: 35,749 hours, 14,305 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 468 - DCA - LAS  - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHTS FAILED TEST.  REMOVED AND REPLACED FAULTY EMERGENCY POWER SUPPLY UNIT (EPSU) OVERWING EXIT RT PER AMM 33-51-38-400.  OPERATIONAL CHECK WAS GOOD.
